# SDR CALA2023020100280

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5347557525800
- Condition: None
- Location: Fr52a-56
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SILL HAS MULTIPLE SPOTS OF CORROSION FR52A-56. GENERATED AT HAECO LCQ PER NR 9296630 (40630 ) BY V077 960 {A3NB-53-4-6179} REMOVED AND REPLACED AFT CARGO COMPT DOOR SILL WITH PN D53475575 25800 PO 11257852. RESTORED STRUCTURE PAINT IAW A320 SRM 51-23-1 1/01. ACP BY V932428. INSP BY V061771.
